# SDR ASAA2022061638703

- Difficulty date: June 16, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 29,335 hours, 9,334 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LT AFTER 2ND ENG START ANNUNCIATOR TEST. GROUNDED - YES. PERFORMED B737-900 FIM 21-62 TASK 801 AND BITE PROCEDURE PASSED. NO HISTORY ON R/H PACK LIGHT FOR PAST 90 DAYS.
